# SDR UPS02438342

- Difficulty date: April 22, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT MLG - BS 1241 BULKHEAD OVERRIDE JETTISON PUMP BONDING STRIP ATTACHMENT CORRODED.  AS RS R-53-43-34797 IS TIME LIMITED REPAIR FOR 18 MONTHS, WAN 681694 RAISED AS FOLLOW - UP TO CARRY OUT PERMANENT REPAIR AS PER EO B747-5710-16852-A WITHIN 18 MONTHS OR THE NEXT C-CHECK WHICHEVER IS EARLIER.
